# SDR COMA0260097

- Difficulty date: February 13, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 8,158 hours, 8,353 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5557 GEAR DISAGREE WARNING, NLG DID NOT RETRACT.FOUND NLG FLAT - SERVICED NLG I/A/W M/M INSTRUCTIONS.
